# SDR SWAA2015110645837

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 27,991 hours, 16,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR STRUCTURE & BILGE AREA, LOWER BRACKET ANGLE CRACKED AT BS 867, LBL 10.  R & R BRACKET IAW SRM.
